# SDR MALA100173

- Difficulty date: November 23, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 8,353 hours, 5,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW 13, RT SIDE, PHOTO LUMINESCENT FLOOR TRACK LIGHT IS MISSING.  INSTALLED AND SECURED NEW FLOOR LUMINESCENT STRIP AT AFT EMERGENCY EXIT, REF CRJ900 AMM 33-51-01.  OK FOR SERVICE, STRIP OPS CHECKS NORMAL.
